# SDR AALA202408143684

- Difficulty date: July 11, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 57,958 hours, 24,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON SHEAR PLATE LOCATED AT STR 23L AND BETWEEN FR 69 AND FR 70 IN AFT GALLEY AREA. REPLACED SHEAR PLATE AND FASTENERS PER SRM 51-42-11-801.
